# SDR SWIA200211198

- Difficulty date: September 4, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 18,800 hours, 24,644 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2322C2
- Part serial: 335
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, STRONG ELECTRICAL ODOR IN FLIGHT DECK, THEN F/A REPORTS A VERY LOUD WHIPPING & CRACKING NOISE IN THE BACK OF CABIN.  RETURNED TO GATE.  REPLACED LEFT PACK GROUND COOLING FAN.  RAN BOTH PACKS & BOTH ENGINES.  ALL CHECKS NORMAL.
